# SDR COMA0460636

- Difficulty date: November 21, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 27,475 hours, 25,090 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393229
- Part serial: 04271H7363
- Condition: Cracked
- Location: Cockpit
- Part time: 3 hours, 4 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5312 THE CAPTAINS SIDE WINDOW SHATTERED INBOUND TO CVG.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE CAPTAINS SIDE WINDOW.
